# SDR R61A201810271085

- Difficulty date: October 9, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA LT SEAT TRACK BEAM UPPER SHEET FR85-86. REMOVED AND REPLACED LT UPPER SHEET BETWEEN FRAMES 85 AND 86 REF SRM 51-40-08. TOP COATED AND APPLIED CIC FASTENERS REF SRM 51-23-06, CPM 51-25-00-910-001. AIRCRAFT REMAINS IN HEAVY CHECK.
